MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 09793194001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na electrode lot number was fft21.The expiration date was not provided.An "abnormal aspiration (sample pipetter)" alarm was observed on the alarm trace data.The field service engineer (fse) did not find a cause for the event.The fse replaced the seals, decontaminated and flushed the flowpath, replaced the sipper and pinch tube, reseated the electrodes, and performed instrument checks.The customer performed calibration and qc with acceptable results.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter complained of calibration issues, qc issues, and discrepant results for 2 patient samples tested for electrode, sodium (na) on a cobas pure sample supply unit.Patient 1 initial result was 153 mmol/l.The repeat result was 146 mmol/l.Patient 2 initial result was 149 mmol/l.The repeat result was 143 mmol/l.

Brand Name
COBAS C 303 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25353891
Report Number1823260-2026-02143
Device Sequence Number10743646
Product Code JJE
UDI-Device Identifier07613336220153
UDI-Public07613336220153
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793194001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown